# SDR COMA0760220

- Difficulty date: March 1, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 20,972 hours, 19,138 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 7455001
- Part serial: 0040
- Condition: Faulty
- Location: Te Flaps
- Part time: 9,182 hours, 7,987 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5686 - FLAP FAIL MESSAGE AFTER LANDING.  REPLACED FLAP CONTROL HANDLE AS INDICATED BY FECU INTERROGATION.  ALSO PERFORMED EO 27-046AD.  NO FURTHER DEFECTS.
